# SDR SWAA2022010457662

- Difficulty date: January 2, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 45,460 hours, 27,228 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR OF FORWARD CARGO BIN ; / [01] OK TO CONTINUE PER MEL 25-16-01 SP1B AUTH #41605; [02] R & R PANEL PER AMM 25-52-10 REF LOG PAGE 1784237
